# SDR 95FDEA01366

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Damaged
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNAUTHORIZED REPAIR INSTALL ON FLOOR, BS 344 LBL 38.  REMOVED AND REPLACED REPAIR PER DRAWING NR SR27-53-007, NR O857.
